Our expert says:
Cipramil ? Cipralex ? I don't quite understand what's happening. If you have only recently started taking the meds, it will take 2 or more weeks for them to show their full effects, so if these are early days, yes, you may still feel blue some of the time. A pharmacist has to obey what a presciption says. So if there was a prescription for 30 tabs, and you received that, they wouldn't be keen to give you more within a week. And why on earth would you need more ? YOu're not sure whether or not you took your tabs yesterday ? OK, either you didn, and you should simply continue taking them each day as prescribed ; or you didn't --- and you should still continue to take them each day in the dose prescribed. You surely haven't lost the entire month's supply ? Missing one pill will NOT have a serious effect ; but taking the pills doesn't make it impossible for you to feel tearful or sad at times. After 6 months or more, when your doc / shrink may advise you you can stop taking them, the depression should be past and the chemistry of the brain back to normal, and you may be able to remain well after that.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.